# SDR 96ZZZX4013

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont A658
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Gasket
- Part number: 62749
- Condition: Mismanufactured
- Location: Nr 2/3 Cyl Exh
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW EXHAUST GASKET IS MISMANUFACTURED .032 INCH LARGER THAN ORIGINAL.  IT WILL FIT OK ON CYLINDERS 1 AND 4, BUT DUE TO CLEARANCE REQUIRED FOR FIT, IT IS TOO LARGE FOR CYLINDERS 2 AND 3.
